A Relation - Algebraic Approach to the Region Connection Calculus

I Duentsch, H Wang, S McCloskey

Research output: Contribution to journalArticle

73 Citations (Scopus)
LanguageEnglish
Pages63-83
JournalTheoretical Computer Science
Volume255
Issue number1
DOIs
Publication statusPublished - Mar 2001

Cite this

Duentsch, I ; Wang, H ; McCloskey, S. / A Relation - Algebraic Approach to the Region Connection Calculus. In: Theoretical Computer Science. 2001 ; Vol. 255, No. 1. pp. 63-83.
@article{4b3ccb8981da45988f47a97e41d06eec,
title = "A Relation - Algebraic Approach to the Region Connection Calculus",
author = "I Duentsch and H Wang and S McCloskey",
year = "2001",
month = "3",
doi = "10.1016/S0304-3975(99)00156-5",
language = "English",
volume = "255",
pages = "63--83",
journal = "Theoretical Computer Science",
issn = "0304-3975",
publisher = "Elsevier",
number = "1",

}

A Relation - Algebraic Approach to the Region Connection Calculus. / Duentsch, I; Wang, H; McCloskey, S.

In: Theoretical Computer Science, Vol. 255, No. 1, 03.2001, p. 63-83.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Relation - Algebraic Approach to the Region Connection Calculus

AU - Duentsch, I

AU - Wang, H

AU - McCloskey, S

PY - 2001/3

Y1 - 2001/3

UR - http://www.elsevier.com/locate/tcs

U2 - 10.1016/S0304-3975(99)00156-5

DO - 10.1016/S0304-3975(99)00156-5

M3 - Article

VL - 255

SP - 63

EP - 83

JO - Theoretical Computer Science

T2 - Theoretical Computer Science

JF - Theoretical Computer Science

SN - 0304-3975

IS - 1

ER -